Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Cohomology of a bounding manifold

Authors: Larry Smith and R. E. Stong
Journal: Proc. Amer. Math. Soc. 39 (1973), 637-639
MSC: Primary 57D90
MathSciNet review: 0326765
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper characterizes those subsets of $ {H^\ast }(M;Q)$ which are the image of the cohomology of some manifold whose boundary is $ M$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D90

Retrieve articles in all journals with MSC: 57D90

Additional Information

PII: S 0002-9939(1973)0326765-9
Keywords: Cobordism
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia